FET at end of month, diagnosed with mono todayMarch 8 2012 at 7:51 AM
|anon today (sorry) (no login)|
I really don't want to put off the FET. I'm supposed to start building up my lining this weekend. Have already taken Lupron. I won't be able to get my flight reimbursed. (Have to travel for the FET)
Right now I feel AWFUL and have a fever but will I be well enough in 3 weeks?
I hope so.
|March 8 2012, 10:34 AM |
I'm not a doctor, so really have no idea. But I would imagine as long as you are on antibiotics or whatever they give you for mono now, and get rid of the fever, etc., you should be ok. I guess speak with your doctor and RE, and then let us know when you are cycling, so we can cheer you on.
I had mono four years ago
|March 8 2012, 12:14 PM |
It took me about six weeks before my energy level returned to near normal and my liver function tests returned to normal. I did get a little better each week. I was out of work completely for 2 weeks. I went back to work parttime for the next 2 weeks. I went back full time after four weeks but was completely exhausted and would eat and go to bed when I got home. My liver function test were in the 400's when I was diagnosed, at four weeks they were still slightly elevated and were normal at the six week I would definitely inform MD and RE. If liver tests are abnormal may want to delay FET as dissappointing as that is. My MD told me mono is worse when you get it when older. I was 40. Good luck to you. I'm so sorry...I remember it well, it was awful.
|anon today (sorry)|
Thank you both. nt
|March 8 2012, 1:29 PM |
|Jen in TN|
|March 8 2012, 7:29 PM |
I had it at 35 and it's no fun. I was a lot better after 2 weeks but had relapses of fatigue for another couple of months at least. Get all the rest you can and eat well. Avoid anything hard on your liver (not only alcohol, but Tylenol too.) I hope you feel better soon!
ask your doctor
|March 8 2012, 9:17 PM |
I had mono. Good luck to you as it drains your batteries like I've never experienced. Ask you doctor now if you might be ok in a few weeks time. Ask him if you could take asprin to keep your fever down. As you know its not good to have a high temperature after a transfer.
Panadol or asprin keeps fever at bay. Ask your doc today ok then you can adjust your cycle if you need to.
good luck, best, THK